MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 ULTRA CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521402
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of clip failure to release from the catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 ultra clip was used in the colon during a colonoscopy procedure performed on (b)(6) 2026 during the procedure, the clip was difficult release from the catheter and remained attached to the guide.The procedure was completed with unknown device.The patient's condition at the conclusion of the procedure was reported to be unknown.No further information has been obtained despite good faith efforts.

Brand Name
RESOLUTION 360 ULTRA CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25029002
Report Number3005099803-2026-01554
Device Sequence Number8919936
Product Code PKL
UDI-Device Identifier08714729997269
UDI-Public(01)08714729997269(17)270207(10)33385681
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521402
Device Catalogue NumberM00521402
Device Lot Number0033385681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown